Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


therapy start
Jul 1, 2009

first of thank you !! since my labs have shown a persistant down trend ( latest numbers t-cells : 248 VL: 22500 27%) i have decided to follow my doctors advice and start therapy. i'm unsure about the suggested combo of truvada, norvir and prezista. my geno type shows a reduced sensitivity to delavirdine and nevirapine. of course i want to take effective drugs but if possible with minimum side effects. since my childhood i have problems with irregular hearbeat and take metropolol for that. any advice that could help to make a decision ? ps:mutations RT: v60I, k66k/e,q102k,g112g/d,k122e,e138a,i142v,c162s,i178m,q207n,r211k,v245t,a272p,r277k,e297a PR: i15v,e35d,n37e,p39q,d60e,l63p

Response from Dr. Henry

Your recommended regimen is usually well tolerated (pxs in our clinic have generally done well with Truvada/r/Prezista) and quite effective. Do you have a non subtype B strain of HIV? KH



Previous
Medical Marijuana Use in New York State
Next
Atripla Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement